# SDR DALA2022011900377

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 SEAT TRACK AT FR20 T0 FR21 IN MAIN CABINS CORRODED BEYOND ALLOWABLE DAMAGE. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 SRM 51-72-11. (2090341)
